I was infected with MC and have been using Aldara. Afetr 5 weeks my tongue and gums became very red and sore and little white spots appeared under the skin on the inside of my upper lip (none on the bottom lip). Can anypne please help? Has this occured to anyone, I'm paranooid about it and have lost sleep and good office times.
I'd return to the dermatologist for further evaluation to see what all is going on. if the aldara isn't working or you are somehow spreading it to other body parts by touching, perhaps you need these all surgically removed instead of trying the aldara to treat it.
not to panic you but no easy way to ask this - do you have any underlying medical issues? also have you been tested for hiv?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.